# SDR F3LA00167

- Difficulty date: August 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED BELT FRAME CRACKED AT STATINO 380 AND AT TRANSITION PANEL ABOVE STRINGER 26R.  MAINTENANCE REMOVED DAMAGED FLANGE, FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 51-40-03, FIGURE 1.  (M)
